# SDR UIEA2010072700126

- Difficulty date: July 27, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 47,298 hours, 7,155 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Bs 1917
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D02/C03 CHECK,  GOUGE DAMAGE WAS FOUND TO THE MAIN DECK BS 1917, RBL 49 WEB OF LATERAL GUIDE SUPPORT (REF FIG 1 THRU 3, PN 65B20024-65).  GOUGE WAS CLEANED, BLENDED OUT AND REWORKED IAW EGAT EI T2010A53B-1513 ON WEB IAW THE SRM 53-60-53 WITHIN ALLOWABLE LIMITS AS DEFINED BY THE MFG AND ENSURED NO CRACK AT REWORKED AREA BY HFEC IAW NDT MANUAL PART 6, 51-00- 00. SURFACE FINISHED IAW SRM 51-20-01. MFG REVIEWED AND THE REPAIR PROPOSAL IS STRUCTURALLY ACCEPTABLE PROVIDED THAT A 63RHR OR BETTER SURFACE FINISH IS MAINTAINED FOR THE BLENDED WEB. (REF SR 1-1640130216 AND MFG RDR, FIGURE 4)
